# SDR 98ZZZX1366

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727232
- System (JASC): 3251 · Steering Unit
- Part: Barrel Assy
- Part number: 651796120
- Condition: Pitted
- Location: Nlg Steering
- Component: 651781411
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STEERING ACTUATOR BEYOND REWORK LIMITS DUE TO HEAVY PITTING.
